# SDR DALA2024082708480

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31982
- Aircraft time: 24,714 hours, 9,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5139282) EMERGENCY LIGHT NEXT TO AFT LEFT OVERWING EXIT INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT ROW 25 IAW B737 AMM 33-51.
